

KAVLI SCICOMM ESSENTIALS 2022 Program

A Compassionate Scientist's Toolkit

1-HOUR WEBINAR Reyhaneh Maktoufi March 29, 2022 | 9AM PT / 12PM ET

Sensemaking 101: Your Public Engagement Action Plan

1-HOUR WEBINAR Liminal Creations April 28th, 2022 | 1PM PT / 4PM ET

Learning is Personal

2.5-HOUR WORKSHOP Portal to the Public May 24, 2022 | 10AM PT / 1PM ET

Media Interviews

WEBINAR AND DISCUSSION Liminal Creations June 7 | 10AM PT / 1PM ET

The Power of Narrative

4-HOUR WORKSHOP The Story Collider

How to Give a Good Talk

3-HOUR WORKSHOP The Science Communication Lab

September 29 | 9AM PT / 12PM ET

October 18 | 9AM PT / 12PM ET

September 23 | 10AM PT / 1PM ET

Culturally Relevant Science Communication **VIRTUAL SEMINAR AND WORKSHOP** Ciencia Puerto Rico October 11 | 9AM PT / 12PM ET

Creating Connections

2-HOUR WORKSHOP Alda Center for Communicating Science October 25 | 1PM PT / 4PM ET

The Essentials Online

3-HOUR WORKSHOP Alda Center for Communicating Science November 1 | 12PM PT / 3PM ET

Data Visualization

FOUR 1-HOUR WORKSHOPS Liminal Creations

November 4 | 1PM PT / 4PM ET November 11 | 1PM PT / 4PM ET November 18 | 1PM PT / 4PM ET December 2 | 1PM PT / 4PM ET

Media Interviews

2-HOUR WORKSHOP Liminal Creations November 14 | 11AM PT / 2PM ET